# SDR JX62004F00001

- Difficulty date: November 10, 2004
- Submitted: December 9, 2004
- Operation: Air carrier
- Aircraft: N824DW
- Make and model: Mtsbsi MU300
- Aircraft serial: A075SA
- Aircraft time: 12,318 hours, 11,790 cycles
- Engine: Pwa JT15D4
- Engine time: 11,443 hours, 11,766 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: JT15D4
- Condition: Failed
- Location: Nr 1
- Part time: 11,443 hours, 11,766 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING DESCENT, THE FLIGHT CREW REDUCED THE POWER LEVERS TO IDLE.  NOTICED THAT THE ENGINE PITCH NOISE CHANGED CONSIDERABLY.  THE MASTER CAUTION LIGHT CAME ON WITH AN (ENG LO OIL PRESS) LIGHT.  THE CREW FOLLOWED THE CHECKLIST FOR AN ENGINE FAILURE OR ENGINE SHUTDOWN IN FLIGHT, AND SHUT THE ENGINE DOWN.  DECLARED AN EMERGENCY AND CONTINUED WITHOUT FURTHER INCIDENT.
